# SDR HALA2013010200001

- Difficulty date: January 2, 2013
- Submitted: January 3, 2013
- Operation: Air carrier
- Aircraft: N585HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24257
- Aircraft time: 102,110 hours, 19,243 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Warning Message
- Condition: Illuminated
- Location: Rt Eing
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER RT ENGINE START HPSOV ILLUMINATED ON EICAS AND STATUS PAGE.  RESET THE EICAS IAW FIM 31-41, FAULT TREE 812. CHECKED AIR BITE AMM 36-11-00-715-149. RAN ENG.  OPS CHECKED GOOD.
